Alert archive / Georgia / Frost Advisories in 2015
Frost Advisory 5, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Nov 13, 2015, 6:58 PM EST for 38 counties in Georgia. It took effect at Nov 14, 2015, 12:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2015, 6:58 PM EST (23:58 UTC)
- In effect from
- Nov 14, 2015, 12:00 AM EST
- Expired
- Nov 14, 2015, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
All 38 counties
Banks County, GA, Barrow County, GA, Butts County, GA, Carroll County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, DeKalb County, GA, Douglas County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Lamar County, GA, Madison County, GA, Meriwether County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Troup County, GA, Walton County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 12.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -231 m²/s²
- 0-3 km storm-relative helicity
- -159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
768 WWUS72 KFFC 132358 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 658 PM EST FRI NOV 13 2015 GAZ001>009-011>016-019>021-140800- /O.CON.KFFC.FZ.W.0003.151114T0500Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE 658 PM EST FRI NOV 13 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... * LOCATIONS... FOR PARTS OF NORTH GEORGIA... MAINLY FOR THE PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-030>039-041>060-066>068-070-140800- /O.NEW.KFFC.FR.Y.0005.151114T0500Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 658 PM EST FRI NOV 13 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY. * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON. * TEMPERATURES...DROPPING INTO THE MID 30S AFTER MIDNIGHT. * TIMING...FROM MIDNIGHT TO 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD SUFFER DAMAGE OR BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
415 WWUS72 KFFC 140330 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 PM EST FRI NOV 13 2015 GAZ001>009-011>016-019>021-141200- /O.CON.KFFC.FZ.W.0003.151114T0500Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE 1030 PM EST FRI NOV 13 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * LOCATIONS...FOR PARTS OF NORTH GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-030>039-041>060-066>068-070-141200- /O.CON.KFFC.FR.Y.0005.151114T0500Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 1030 PM EST FRI NOV 13 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON. * TEMPERATURES...DROPPING INTO THE MID 30S AFTER MIDNIGHT. * TIMING...FROM MIDNIGHT TO 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD SUFFER DAMAGE OR BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
949 WWUS72 KFFC 140922 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 422 AM EST SAT NOV 14 2015 GAZ001>009-011>016-019>021-141400- /O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE 422 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...FOR PARTS OF NORTH GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-030>039-041>060-066>068-070-141400- /O.CON.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 422 AM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON. * TEMPERATURES...DROPPING INTO THE MID 30S AFTER MIDNIGHT. * TIMING...FROM MIDNIGHT TO 9 AM SATURDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD SUFFER DAMAGE OR BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
638 WWUS72 KFFC 141113 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 613 AM EST SAT NOV 14 2015 GAZ006-008-009-015-016-142100- /O.NEW.KFFC.FZ.W.0004.151115T0600Z-151115T1300Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 613 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY. THIS IS IN ADDITION TO THE FREEZE WARNING IN EFFECT THROUGH THIS MORNING. * LOCATIONS...FOR PARTS OF EXTREME NORTHEAST GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A DAHLONEGA TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...THROUGH THIS MORNING AND BETWEEN MIDNIGHT AND 9 AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-007-011>014-019>021-141400- /O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON- PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE 613 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...FOR PARTS OF NORTH GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-030>039-041>060-066>068-070-141400- /O.CON.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 613 AM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON. * TEMPERATURES...DROPPING INTO THE MID 30S. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD SUFFER DAMAGE OR BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
143 WWUS72 KFFC 141404 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 904 AM EST SAT NOV 14 2015 GAZ006-008-009-015-016-142215- /O.EXP.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ /O.CON.KFFC.FZ.W.0004.151115T0600Z-151115T1300Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 904 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... * LOCATIONS...FOR PARTS OF EXTREME NORTHEAST GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND EAST OF A BLUE RIDGE TO DAHLONEGA LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-007-011>014-019>021-141515- /O.EXP.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON- PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE 904 AM EST SAT NOV 14 2015 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES CONTINUE TO RISE ABOVE FREEZING. $$ GAZ022>025-027-030>039-041>060-066>068-070-141515- /O.EXP.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 904 AM EST SAT NOV 14 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES CONTINUE TO RISE ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Nov 13, 6:24 PM EST, 34 minutes earlier.
Area forecast discussion, Nov 13, 6:24 PM EST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 624 PM EST FRI NOV 13 2015 .UPDATE... UPDATED FOR AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 208 PM EST FRI NOV 13 2015/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... HIGH PRESSURE WILL MOVE EAST OF THE MISSISSIPPI RIVER OVERNIGHT...AND THEN OVERHEAD TOMORROW. SKIES SHOULD REMAIN CLEAR OR MOSTLY CLEAR...NO POPS AND TEMPS AROUND 5 TO 10 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. THE MAIN FORECAST PROBLEMS WILL BE THE POTENTIAL FOR FREEZING TEMPS ACROSS NORTH GEORGIA AND THE POTENTIAL FOR FROST TONIGHT AND SATURDAY NIGHT. CAA HAS BROUGHT A MUCH COOLER AIRMASS TO THE REGION...AND FREEZING TEMPS ARE LIKELY FOR SEVERAL HOURS MAINLY ACROSS NORTH GA...NORTH OF THE ATL METRO OVERNIGHT. ITS GOING TO BE COLD IN THE MTNS...WITH WIND CHILLS IN THE MIDDLE 20S. VISIBLE SAT SHOWS A THIN STREAM OF CIRRUS ACROSS NORTHERN GA ORIGINATING FROM THE EASTERN PACIFIC. MODEL SOUNDINGS DO INDICATE THAT THERE COULD BE SOME THIN CIRRUS AT TIMES ACROSS AREAS ALONG NORTH OF INTERSTATE 20 OVERNIGHT. IN ADDITION...WITH THE RIDGE AXIS REMAINING TO THE WEST OVERNIGHT...WINDS SHOULD NOT DECOUPLE. THINK THE THIN CIRRUS AND MIXING WILL PREVENT WIDESPREAD FROST DEVELOPMENT SOUTH OF THE FREEZE WARNING AREA. IN SHELTERED AREAS OR LOW LYING AREAS...SOME PATCHY FROST IS POSSIBLE. PATCHY FROST DOES NOT MEET FROST ADVISORY CRITERIA...SO WILL NOT ISSUE AN ADVISORY OVERNIGHT. HOWEVER...IF SKIES ARE CLEAR AND WINDS DROP OFF TO NEAR CALM TOWARDS DOWN...A FROST ADVISORY MAY BE NEEDED ACROSS PORTIONS OF THE METRO. SATURDAY NIGHT LOOKS TO BE A COLDER NIGHT...WITH MUCH MORE POTENTIAL FOR FROST DEVELOPMENT. A FROST ADVISORY WILL LIKELY BE NEEDED FOR MUCH OF THE CWFA SATURDAY NIGHT INTO SUNDAY MORNING. NLISTEMAA LONG TERM /SUNDAY THROUGH FRIDAY/... 12Z EUROPEAN NOW RUNNING ABOUT 30 HRS FASTER WITH THE MID WEEK FRONT THAN THE GFS. EUROPEAN HAS FRONTAL PASSAGE ON WEDNESDAY AND THE GFS THURSDAY NIGHT. LEANED HARD ON THE MODEL SUPER BLEND AND THE FORECAST WILL LIKELY CHANGE SIGNIFICANTLY AS WE GET CLOSER TO NEXT WEEK. BDL PREVIOUS DISCUSSION... HIGH PRESSURE OVER THE AREA TO START THE EXTENDED FORECAST BUT THINGS CHANGE AT THE END AS A FRONTAL SYSTEM NEARS THE AREA. THE MODELS START OFF IN VERY GOOD AGREEMENT AND THEY STAY IN GOOD AGREEMENT THROUGH DAY SEVEN BUT THERE ARE SOME MINOR DIFFERENCES IN THE TIMING OF THE NEXT FRONTAL SYSTEM. THE MODELS START OFF WITH THE HIGH PRESSURE RIDGE CENTERED OVER THE MID ATLANTIC/NEW ENGLAND STATES WITH THIS RIDGE AXIS NOSING DOWN THE EASTERN SEABOARD. AS THE FRONTAL SYSTEM MOVES INTO THE MS RIVER VALLEY THE RIDGE KEEPS THE MAIN FRONTAL SYSTEM FROM TO FAR EAST TO FAST. FOR THE FORECAST WE ARE STILL LEANING TOWARD THE ECMWF WHICH IS A BIT FASTER AND BRINGS IN A BIT MORE MOISTURE BEGINNING TUES AS THE SOUTHEASTERLY FLOW SETS UP. CURRENTLY MY CONFIDENCE IS FAIRLY LOW AS TO WHEN THE ACTUAL FRONT WILL MAKE IT INTO WESTERN GA BUT I AM CONFIDENCE THAT IT WILL MAKE ITS WAY IN SOMETIME BETWEEN 00Z THU AND 00Z FRI. THERE IS ALSO A SMALL THREAT FOR SOME POSSIBLE SEVER WEATHER WED INTO THU WITH A LOW CAPE HIGH SHEER ENVIRONMENT FORMING JUST AHEAD OF THE MAIN FRONTAL SYSTEM. SHOULD BE ABLE TO GET A BETTER HANDLE ON TIMING AS THE SYSTEM NEARS BUT FOR NOW WILL AVE TO STICK WITH A 24 HOUR DIFFERENCE. 01 FIRE WEATHER... MAY COME CLOSE TO FIRE DANGER CONDITIONS TOMORROW ACROSS THE NE MOUNTAINS. RH VALUES DROP TO BETWEEN 15 AND 25 PERCENT FOR SEVERAL HOURS. PLUS...FUEL MOISTURES CONTINUE TO DECREASE. && .AVIATION... 00Z UPDATE... VFR CONDITIONS THROUGH THE FORECAST. WINDS HAVE DIMINISHED RAPIDLY AND SHOULD REMAIN LIGHT TONIGHT. NORTH/NORTHWEST WINDS WILL INCREASE TO AROUND 10 KTS SATURDAY. FEW-SCT CIRRUS WILL CONTINUE MOVING ACROSS THE FORECAST AREA THROUGH SATURDAY. //ATL CONFIDENCE...00Z UPDATE... HIGH ON ALL ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 34 60 34 61 / 0 0 0 0 ATLANTA 36 60 36 60 / 0 0 0 0 BLAIRSVILLE 28 58 29 60 / 0 0 0 0 CARTERSVILLE 32 59 30 60 / 0 0 0 0 COLUMBUS 39 62 37 62 / 0 0 0 0 GAINESVILLE 35 59 35 60 / 0 0 0 0 MACON 36 62 33 62 / 0 0 0 0 ROME 31 60 30 59 / 0 0 0 0 PEACHTREE CITY 34 60 31 60 / 0 0 0 0 VIDALIA 40 64 37 65 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE... DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...17 LONG TERM....20 AVIATION...17
Hazardous weather outlook, Nov 13, 2:20 PM EST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 220 PM EST FRI NOV 13 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 220 PM EST FRI NOV 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF NORTH GEORGIA LATE TONIGHT. REFER TO THE FREEZE WARNING /ATLNPWFFC/ FOR MORE INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AREAS OF FROST AND FREEZING TEMPERATURES ARE EXPECTED EARLY SATURDAY MORNING AND WILL BE POSSIBLE EARLY SUNDAY MORNING AS TEMPERATURES DROP INTO THE MID 20S TO MID 30S ACROSS NORTH GEORGIA. A COLD FRONT WILL BRING AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS TO THE AREA WEDNESDAY AND THURSDAY. THERE IS STILL MUCH UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THIS SYSTEM SO PLEASE CONTINUE TO MONITOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 2:40 AM EST | Freeze Watch | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 12 more | 11 hr |
| Nov 13, 1:19 PM EST | Freeze Warning | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 12 more | 20 hr |
Nearby
Frost Advisories in Georgia, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.